MathSciNet Relay Station
MathSciNet bibliographic data
MR1775224 60H10 (60J25 60J75)
Simon, Thomas Support theorem for jump processes. Stochastic Process. Appl. 89 (2000), no. 1, 1–30.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement